# SDR GTIA020522

- Difficulty date: May 22, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FLT 1268 - FOUND EMERGENCY LIGHTING TRACK FROM ROW 22 TO 25 INOPERATIVE.  FOUND LIGHT AT SEAT 22 WIRES PULL OUT OF SPLICE, SPLICED WIRES BACK TOGETHER FOR LIGHT.  (M)
